Rocky Mountain Journal of Mathematics

Conformally Recurrent Semi-Riemannian Manifolds

Young Jin Suh and Jung-Hwan Kwon

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 35, Number 1 (2005), 285-307.

Dates
First available in Project Euclid: 5 June 2007

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1181069782

Digital Object Identifier
doi:10.1216/rmjm/1181069782

Mathematical Reviews number (MathSciNet)
MR2117609

Zentralblatt MATH identifier
1080.53025

Subjects
Primary: 53C40: Global submanifolds [See also 53B25] 53C15: General geometric structures on manifolds (almost complex, almost product structures, etc.)

Keywords
Weyl curvature tensor conformally symmetric conformallike curvature tensor semi-Riemannian manifold

Citation

Suh, Young Jin; Kwon, Jung-Hwan. Conformally Recurrent Semi-Riemannian Manifolds. Rocky Mountain J. Math. 35 (2005), no. 1, 285--307. doi:10.1216/rmjm/1181069782. https://projecteuclid.org/euclid.rmjm/1181069782


Export citation

References

  • R. Aiyama, T. Ikawa, J-H. Kwon and H. Nakagawa, Complex hypersurfaces in an indefinite complex space form, Tokyo J. Math. 10 (1987), 349-361.
  • R. Aiyama, H. Nakagawa and Y.J. Suh, Semi-Kaehler submanifolds of an indefinite complex space form, Kodai Math. J. 11 (1988), 325-343.
  • A.L. Besse, Einstein manifolds, Springer-Verlag, New York, 1987.
  • Y.S. Choi, J.-H. Kwon and Y.J. Suh, On semi-symmetric complex hypersurfaces of a semi-definite complex space form, Rocky Mountain J. Math. 31 (2001), 417-435.
  • --------, On semi-Ryan complex submanifolds in an indefinite complex space form, Rocky Mountain J. Math. 31 (2001), 873-897.
  • A. Derdziński and W. Roter, On conformally symmetric manifolds with metrics of indices $0$ and $1$, Tensor, N.S. 31 (1978), 255-259.
  • L.P. Eisenhart, Riemannian geometry, Princeton University Press, Princeton, 1934.
  • S. Goldberg and M. Okumura, Conformally flat manifolds and a pinching problem on the Ricci tensor, Proc. Amer. Math. Soc. 58 (1976), 234-236.
  • T. Miyazawa, Some theorems on conformally symmetric spaces, Tensor, N.S. 32 (1978), 24-26.
  • B. O'Neill, Semi-Riemannian geometry with applications to relativity, Academic Press, New York, 1983.
  • W. Roter, On conformally symmetric $2$ Ricci-recurrent spaces, Colloq. Math. 26 (1972), 115-122.
  • P.J. Ryan, A class of complex hypersurfaces, Colloq. Math. 26 (1972), 175-182.
  • U. Simon, Compact conformally Riemannian spaces, Math. Z. 132 (1973), 173-177.
  • S. Tanno, Curvature tensors and covariant derivative, Annal. Math. Pura Appl. 96 (1973), 233-241.
  • H. Weyl, Reine Infinitesimalgeometrie, Math. Z. 26 (1918), 384-411.
  • --------, Zur Infinitesimalgeometriae: Einordnung der projecktiven und konformen Auffassung, Göttigen Nachr., 1921, pp. 99-112.
  • K. Yano, The theory of Lie derivatives and its applications, North-Holland, Amsterdam, 1957.
  • K. Yano and S. Bochner, Curvature and Betti numbers, Ann. Math. Studies No. 32, Princeton University Press, 1953.
  • K. Yano and M. Kon, Structures on manifolds, World Scientific, Singapore, 1984.